World Library  


Add to Book Shelf
Flag as Inappropriate
Email this Book

On the Asymptotic Behavior of Flood Peak Distributions : Volume 10, Issue 2 (26/04/2006)

By Gaume, E.

Click here to view

Book Id: WPLBN0004010072
Format Type: PDF Article :
File Size: Pages 11
Reproduction Date: 2015

Title: On the Asymptotic Behavior of Flood Peak Distributions : Volume 10, Issue 2 (26/04/2006)  
Author: Gaume, E.
Volume: Vol. 10, Issue 2
Language: English
Subject: Science, Hydrology, Earth
Collections: Periodicals: Journal and Magazine Collection (Contemporary), Copernicus GmbH
Historic
Publication Date:
2006
Publisher: Copernicus Gmbh, Göttingen, Germany
Member Page: Copernicus Publications

Citation

APA MLA Chicago

Gaume, E. (2006). On the Asymptotic Behavior of Flood Peak Distributions : Volume 10, Issue 2 (26/04/2006). Retrieved from http://www.ebooklibrary.org/


Description
Description: Centre d’Enseignement et de Recherche Eau Ville Environnement, Ecole Nationale des Ponts et Chaussées, Paris, France. This paper presents some analytical results and numerical illustrations on the asymptotic properties of flood peak distributions obtained through derived flood frequency approaches. It confirms and extends the results of previous works: i.e. the shape of the flood peak distributions are asymptotically controlled by the rainfall statistical properties, given limited and reasonable assumptions concerning the rainfall-runoff process. This result is partial so far: the impact of the rainfall spatial heterogeneity has not been studied for instance. From a practical point of view, it provides a general framework for analysis of the outcomes of previous works based on derived flood frequency approaches and leads to some proposals for the estimation of very large return-period flood quantiles. This paper, focussed on asymptotic distribution properties, does not propose any new approach for the extrapolation of flood frequency distribution to estimate intermediate return period flood quantiles. Nevertheless, the large distance between frequent flood peak values and the asymptotic values as well as the simulations conducted in this paper help quantifying the ill condition of the problem of flood frequency distribution extrapolation: it illustrates how large the range of possibilities for the shapes of flood peak distributions is.

Summary
On the asymptotic behavior of flood peak distributions

 

Click To View

Additional Books


  • Assessment of Satellite Rainfall Product... (by )
  • Modelling Acidification, Recovery and Ta... (by )
  • Validation of Swat Simulated Streamflow ... (by )
  • Scale Dependency of Fractional Flow Dime... (by )
  • Higher Statistical Moments and an Outlie... (by )
  • Results from a Full Coupling of the Hirh... (by )
  • Modelling Stream Flow and Quantifying Bl... (by )
  • Crop Yields Response to Water Pressures ... (by )
  • Quantifying the Contribution of Glacier ... (by )
  • The Role of a Dambo in the Hydrology of ... (by )
  • A Study on Wrf Radar Data Assimilation f... (by )
  • Revised Predictive Equations for Salt In... (by )
Scroll Left
Scroll Right

 



Copyright © World Library Foundation. All rights reserved. eBooks from World eBook Library are sponsored by the World Library Foundation,
a 501c(4) Member's Support Non-Profit Organization, and is NOT affiliated with any governmental agency or department.